# SDR SWAA2024032867353

- Difficulty date: March 24, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N8566Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64174
- Aircraft time: 19,659 hours, 9,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Incorrect
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING EXIT LOWER EXIT LIGHT LENS APPEARS TO BE INCORRECT<[01] REMOVED AND REPLACED RT FWD OVERWING EXIT LOWER PROXIMITY LIGHT ASSY PER B737-800NG AMM TASK 33-51-01-960-802 EXIT SIGN LIGHT ASSEMBLY REPLACEMENT. OPS CHECK GOOD;[02] 02 - INSPECTED PER [AMM 25-21-20-401-NG (EMERGENCY EXIT DOORWAY LINING - REMOVAL/INSTALLATION - PERMANENT)]
